# SDR TRBA200735

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 16,073 hours, 18,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7012210
- Condition: Intermittent
- Location: Cabin Stairs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT ON THE MAIN CABIN STAIRS IS INTERMITTENT.  REMOVED AND REPLACED LIGHT BULB IAW MM NR 33-50-00.  OP CK OK.
